JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TRANS-SEPARABILITY IN THE STRICT AND COMPACT-OPEN TOPOLOGIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TRANS-SEPARABILITY IN THE STRICT AND COMPACT-OPEN TOPOLOGIES
Khan, Liaqat Ali;
  PDF(new window)
 Abstract
We give a characterization of trans-separability for the function spaces (, ), (C(X, E), k) and (, u) in the case of E any general topological vector space.
 Keywords
topological vector spaces;vector-valued function spaces;strict topology;trans-separable spaces;
 Language
English
 Cited by
1.
On realcompact topological vector spaces, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 2011, 105, 1, 39  crossref(new windwow)
 References
1.
R. C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95-104 crossref(new window)

2.
S. A. Choo, Separability in the strict topology, J. Math. Anal. Appl. 75 (1980), no. 1, 219-222 crossref(new window)

3.
L. Drewnowski, Another note on Kalton's theorems, Studia Math. 52 (1974/75), 233-237

4.
J. C. Ferrando, J. Kakol, and M. Lopez Pellicer, A characterization of trans-separable spaces, Bull. Belg. Math. Soc. Simon Stevin 14 (2007), no. 3, 493-498

5.
D. Gulick and J. Schmets, Separability and semi-norm separability for spaces of bounded continuous functions, Bull. Soc. Roy. Sci. Liege 41 (1972), 254-260

6.
J. R. Isabell, Uniform Spaces, Mathematical Surveys, No. 12 American Mathematical Society, Providence, R.I. 1964

7.
L. A. Khan, The strict topology on a space of vector-valued functions, Proc. Edinburgh Math. Soc. (2) 22 (1979), no. 1, 35-41 crossref(new window)

8.
L. A. Khan, Separability in function spaces, J. Math. Anal. Appl. 113 (1986), no. 1, 88-92 crossref(new window)

9.
L. A. Khan, Generalized separability in vector-valued function spaces, Ann. Univ. Sci. Budapest. Eotvos Sect. Math. 42 (1999), 3-8

10.
L. A. Khan, Trans-separability in spaces of continuous vector-valued functions, Demonstratio Math. 37 (2004), no. 3, 611-617

11.
V. Klee, Shrinkable neighborhoods in Hausdorff linear spaces, Math. Ann. 141 (1960), 281-285 crossref(new window)

12.
M. Krein and S. Krein, On an inner characteristic of the set of all continuous functions defined on a bicompact Hausdorff space, C. R. (Doklady) Acad. Sci. URSS (N.S.) 27 (1940), 427-430

13.
N. Robertson, The metrizability of precompact sets, Bull. Austral. Math. Soc. 43 (1991), 131-135 crossref(new window)

14.
A. H. Shuchat, Approximation of vector-valued continuous functions, Proc. Amer. Math. Soc. 31 (1972), 97-103

15.
W. H. Summers, Separability in the strict and substrict topologies, Proc. Amer. Math. Soc. 35 (1972), 507-514

16.
C. Todd, Stone-Weierstrass theorems for the strict topology, Proc. Amer. Math. Soc. 16 (1965), 654-659

17.
L. Waelbroeck, Topological Vector Spaces and Algebras, Lecture Notes in Mathematics, Vol. 230. Springer-Verlag, Berlin-New York, 1971